Prolactin gyno without estrogen
- 02-07-2010, 01:45 PM
- 02-07-2010, 03:46 PM
Gynocomastia = Excessive growth of mammary glands caused by high levels of estrogen.
Hyperprolactinemia = High levels of prolactin in blood causing milky discharge from nipples.
Gyno is caused by estrogen, some people think progestrin activity can cause gyno but it all boils down to estrogen.. Tren has been known to cause gyno, stay on the ATD until your symptoms reside- get yourself some Nolva, and run it as well.
Never abruptly stop ATD b/c it is VERY estrogen suppressive- and stopping it cold turkey can cause a rebound of estrogen and reaggrevate your gyno. Taper the doses down, like 3 pills until symptoms reside, then 2 for another week, then 1 for the last week etc..
- 02-07-2010, 04:06 PM
02-10-2010, 06:33 PM
Happened to me too bud..JUST received some P5P and 1-Carboxy, giving that a shot to see it if reduces the soreness. P5P 200mgs/day, 1-Carboxy 800mgs/day 30 mins before bed.
02-10-2010, 06:37 PM
Sore nips may not necessarily mean you have or will definitely develop gyno but it is a warning sign so be careful. Keep on the ATD and throw in some P5P like thump said. Also throw in some vitex. If you start leaking fluid from your nips you may need something stronger like caber.
EDIT: Oh yeah, stay away from Nolva on Tren. Go with Clomid instead if your gonna use a SERM.
Similar Forum Threads
- By p0fell0w in forum Male Anti-Aging MedicineReplies: 37Last Post: 08-04-2011, 07:55 AM
- By ThER6KinG in forum AnabolicsReplies: 16Last Post: 01-18-2011, 09:51 PM
- By jon671 in forum Male Anti-Aging MedicineReplies: 2Last Post: 08-24-2008, 05:45 PM
- By cumkwakka in forum Male Anti-Aging MedicineReplies: 6Last Post: 03-27-2008, 03:56 PM
- By Hyde12 in forum Post Cycle TherapyReplies: 3Last Post: 04-26-2007, 12:29 PM